# SDR FDKA2008121700316

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,339 hours, 17,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6209 JFK-IAD.  STRONG FUEL ODOR AFTER APU START.  MX COULD NOT DUPLICATE AND FOUND NO FUEL LEAKS.
